MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINES

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINES
Model Number BL+A209Y/V803
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Noted blood leaking on a patient blood tubing set, at the blood pump area, upon inspecting, noted a tear on the blood pump segment of the blood tubing set and blood was leaking, about 250cc total blood loss.Device lot number was not recorded.Notified biomed, he noted that the blood pump rotor was missing the guides for the blood lines and may or may not have caused the tear.Biomed was able to change the malfunctioned part, the treatment was resumed with new lines, the patient was asymptomatic, vital signs were stable, and patient was able to finish treatment without problems, facility administrator and physician was made aware of the event.The patient did return for their next scheduled treatment without issues.

Brand Name
NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR
Common Device Name
BLOODLINES
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,?,
MDR Report Key9714612
Report Number8041145-2019-00019
Device Sequence Number16979700
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL+A209Y/V803
Device Catalogue NumberBL+A209Y/V803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;